MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723LNAP; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723LNAP; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-723LNAP
Medical Device Problem Codes Power Problem (3010); No Apparent Adverse Event (3189); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Date of Event 06/03/2020
Type of Reportable Event Serious Injury
Event or Problem Description
Information received by medtronic indicated that the insulin pump randomly shuts off and not giving insulin.Customer's parent states battery compartment and/or spring was damaged or corroded.Customer's parent also reported the customer was having ketones.The insulin pump will be returned for analysis.
 
Additional Manufacturer Narrative
Device received with all operating currents within spec and passed functional testing including the rewind, a21 error test, basic occlusion test, occlusion test, prime/a33 test, excessive no delivery test and displacement test.No unexpected battery out limit alarm anomalies noted.Device received with corroded battery tube.The p-cap locks into the reservoir compartment properly noted.

Brand Name
PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723LNAP
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key10564763
Report Number2032227-2020-179881
Device Sequence Number2744092
Product Code OYC
UDI-Device Identifier00643169513907
UDI-Public(01)00643169513907
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberMMT-723LNAP
Device Catalogue NumberMMT-723LNAP
Device Lot NumberA5723LNAPJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/02/2020
Initial Date Received by Manufacturer 06/16/2020
Supplement Date Received by Manufacturer10/09/2020
Initial Report FDA Received Date09/21/2020
Supplement Report FDA Received Date10/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age19 YR
Patient Weight135